# SDR 05FDEA04171

- Difficulty date: December 7, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- Engine: Ge CF680A3
- System (JASC): 5101 · Aircraft Structures
- Part: Doubler
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR INSTALLED AT FUSELAGE LT EXT DOUBLER ABOVE AND AFT OF CAPT,S SIDE WINDOW, STA. 881 TO 904 FR 7 TO FR 8 NEEDS EVALUATION FOR MAJOR MINOR CLASSIFICATION AND APPROVED REPAIR DATA REF N00696      REPAIR GOOD IAW EA 6-5330-95466.
